MathSciNet Relay Station
MathSciNet bibliographic data
MR67162 10.0X
Watson, G. L. The representation of integers by positive ternary quadratic forms. Mathematika 1, (1954). 104–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement